# SDR CALA2021080901310

- Difficulty date: August 9, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N18223
- Make and model: Boeing 737824
- Aircraft serial: 28932
- Aircraft time: 69,636 hours, 25,074 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indication Sys
- Condition: Unreliable
- Location: Airspeed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALTITUDE UNRELIABLE F/O AIRSPEED UNRELIABLE F/O EEC ALT  NO1 AND NO2 SPEED TRIM FAIL CREW INDICATED UPON TAKEOFF ROT LARGE BIRD NEAR MISS OR POSSIBLE STRIKE ON F/O SIDE. ASCENDED TO 37K, STRABILIZED AT 35K AND REPORTED DESCREPENCY IN LOG BEGAN. FOLLOWED PROCEDURE, DESCENDED TO 22K TAT1 AND SYSTEMS BEGAN OPERATING NORMAL.ERFORMED DFCS BITE CHECK, AMM 22-11-00-810-801 AUTOTEST PASS, FAULT HISTORY HAS CURRENT FAULTS. SEE ATTACHED ATTACHED ACCOMPLISHED F/O PITOT AND STATIC SYSTEM FLUSHING PER REF MM 34-11-00-170-801. F/O PITOT AND STATIC DRAINS ARE RECONNECTED. WHILE PERFORMING F/O PITOT AND STATIC SYSTEM LEAK CHECK. FOUNDED F/O AIR SPEED AND ALTITUDE LEAK CHECK READING LOWER THAN LAVERSAB TESTER READING. ADD EMP:6092 ACP. IDT INSPECTION IAW GMM 09-10-05 & AMM 34-11-00. VERIFIED RECONECTION, SAFETY & SECURITY OF QUICK DISCONNECTS. NO DEFECTS NOTED. ACPD FULL RANGE LEAK CK OF LEFT & RIGHT PITOT AND STATIC SYSTEMS GOOD, NO LEAKS. AIRSPEED AND ALTIMETRY ACCURACY GOOD USING ALTERNATE "PFD" METHOD IAW AMM 34-11-00-501, ALL READINGS STABLE AND WELL WITHIN TOLERANCE, NO STATUS MSGS, ACPD VISUAL INSP OF PITOT PROBES AND NOTED NO DEFECTS OR DEBRIS IAW AMM 34-11-01-200-804
